Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
Sumo Cold Strip Of 10 Tablets
Sumo Cold Strip Of 10 Tablets

Sumo Cold Strip Of 10 Tablets

By ALKEM LABORATORIES LTD
10 Tablet(s) in Strip
38.25*
MRP 45.00
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Sumo Cold Strip Of 10 Tablets Description

Sumo Cold tablet helps to improve the symptoms of the common cold and allergic symptoms like sneezing and a runny nose. It contains a combination of medicines like paracetamol, caffeine, phenylephrin

and diphenhydramine. Paracetamol belongs to the group of NSAID's (non-steroidal anti-inflammatory drugs), caffeine is a stimulant, phenylephrine is a decongestant while diphenhydramine is an anti-allergic medicine. Take this medicine as prescribed and for the exact prescribed duration. You should take the Sumo Cold tablet with meals to avoid an upset stomach. Do not take this medicine if you are pregnant, planning a pregnancy or are breastfeeding without a doctor's advice. Tell your doctor, about all the medicines, herbs, supplements your take and all the conditions or diseases you suffer from, before starting this medicine.

Product Summary

Offer Price₹38.25
You Save₹6.75 (15% on MRP)
ContainsParacetamol/Acetaminophen(500.0 Mg) + Phenylephrine Hydrochloride(5.0 Mg) + Caffeine(30.0 Mg) + Diphenhydramine(25.0 Mg)
UsesCommon cold
Side effectsHeadache, dizziness, nausea, vomiting, stomach pain
TherapyCOUGH COLD PREPARATION
Check more medicines with composition as Paracetamol/Acetaminophen(500.0 Mg) + Phenylephrine Hydrochloride(5.0 Mg) + Caffeine(30.0 Mg) + Diphenhydramine(25.0 Mg)

Uses of Sumo Cold Strip Of 10 Tablets

Sumo Cold tablet is used to relieve the symptoms of a common cold like a blocked nose, fever, chills and breathing difficulty due to sinus inflammation and associated pain. It also helps relieve aller...
Read more

Contraindications of Sumo Cold Strip Of 10 Tablets

  • If you are allergic to paracetamol, diphenhydramine, phenylephrine, caffeine or any other ingredients of Sumo Cold tablet.
  • If you have problems with your heart, liver or kidney.
  • If you have high blood pressure.
  • If you have glaucoma.
  • If you have diabetes.
  • If you have any history of stomach ulcer.
  • If you have an overactive thyroid.
  • If you have a condition of pheochromocytoma (tumour of adrenal gland characterized by high blood pressure).
  • If you have a condition called porphyria.
  • If you have taken or are taking medicines used for psychiatric illness (Phenelzine and Amitriptyline) and beta-blockers (used to decreases blood pressure).

Side effects of Sumo Cold Strip Of 10 Tablets

  • Headache
  • Dizziness
  • Nausea
  • Vomiting
  • Stomach pain or discomfort
  • Drowsiness
  • Tiredness
  • Dry mouth
  • Difficulty sleeping
  • Skin rash

Precautions and Warnings of Sumo Cold Strip Of 10 Tablets

Pregnancy

Q:
Can I take Sumo Cold tablet during pregnancy?
A:
Sumo Cold tablet may cause harmful effects in the unborn baby. Thus, it is not recommended. However, your doctor may give you this medicine only if it is needed and advantage overweighs the risk. You should consult your doctor if you are pregnant or think you may be or are planning for a baby before starting this medicine.

Breast Feeding

Q:
Can I take Sumo Cold tablet while breastfeeding?
A:
Sumo Cold tablet passes into human milk in a small amount. Hence, you should consult your doctor before using this medicine during breastfeeding.

Driving

Q:
Can I drive if I have consumed Sumo Cold tablet?
A:
You may experience visual disturbances, inability to recognize objects properly dizziness and drowsiness while on treatment with Sumo Cold tablet. Therefore, you should avoid driving, operating heavy machinery or any activity that needs alertness or clear vision, if you do not feel well or are unable to be alert.

Alcohol

Q:
Can I consume alcohol with Sumo Cold tablet?
A:
You should avoid consuming alcohol while on treatment with Sumo Cold tablet as it may worsen the side effects of this medicine. Also, the chances of liver damage may be increased if alcohol is consumed while on treatment with this medicine.

Other General Warnings

Talk to your doctor if
  • You have any liver or kidney diseases
  • You have any heart problems
  • You have any problems with your stomach or intestine like ulcers
  • You are suffering from blood vessel disease (Raynaud’s Phenomenon)
  • You have asthma, bronchitis or COPD
  • You have fits or muscle weakness
  • You have an enlarged prostate or have difficulty in passing urine
  • You are suffering from severe infection as it may increase the risk of metabolic acidosis (breathing problem, vomiting or loss of appetite)
  • You are alcoholic or are suffering from chronic malnutrition
  • Do not take Sumo Cold tablet if you are taking other medicines containing paracetamol as taking too much of paracetamol can cause liver damage.
  • This medicine is not recommended in children below the age of 16 years.

Mode of Action of Sumo Cold Strip Of 10 Tablets

How Does It Work?

  • Certain chemicals (prostaglandins) released in the body are responsible for fever and pain. Paracetamol having analgesic and antipyretic properties block the effect of these chemicals and help to reli...
    Read more
  • In sinus inflammation (sinusitis), blood flow in nose and sinuses increases which produces symptoms like stuffy nose and breathing difficulties Phenylephrine is a decongestant that constricts the bloo...
    Read more
  • Some chemicals substances when released in the body, produce allergic symptoms like runny nose, stuffy nose, coughing, sneezing, red and watery eyes. Diphenhydramine is an antihistamine which blocks t...
    Read more
  • Caffeine is a stimulant which decreases the drowsiness of this medicine and increases the effectiveness of Paracetamol.

Directions for Use of Sumo Cold Strip Of 10 Tablets

  • Take Sumo Cold tablet as a whole, with a sufficient amount of water, with or without food. Do not break, cut or chew the tablet.
  • You should take this medicine regularly, at the same time and without fail as directed by your doctor.
  • You should not consume it more than that prescribed by your doctor.

Interactions of Sumo Cold Strip Of 10 Tablets

Interactions with other medicines

  • Sumo Cold tablet should not be concomitantly used along with medicines to treat psychiatric illness (Isocarboxazid, Amitriptyline) or beta-blockers used to treat blood pressure (Atenolol, Propranolol)...
    Read more
  • Concomitant use of this medicine along with Cholestyramine (colestyramine is used to lower cholesterol levels) decreases the effect of this medicine. Hence, Cholestyramine should not be taken within a...
    Read more
  • Concomitant use of this medicine with Metoclopramide and Domperidone (used in vomiting), increases the chances of side effects of the medicines.
  • If you take this medicine with Warfarin (used to prevent clotting), chances of unusual bleeding increase. Hence, it should be used with caution.
  • Concomitant use of this medicine along with Digoxin (used in heart problems) or Epinephrine can (used for heart diseases, glaucoma and asthma) increase the risk of irregular heartbeats and heart attac...
    Read more
  • Other medicines like Ergotamine (used in migraine), Lithium (used in psychiatric illness), Atropine, Metoprolol and Venlafaxine should be used cautiously.
  • Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interaction.

Interactions with food items

Since Sumo Cold tablet already contains caffeine. Hence, you should avoid medicines or food that contain caffeine (coffee, tea and soft drinks).

Storage and disposal of Sumo Cold Strip Of 10 Tablets

Store Sumo Cold tablets below 25°C in a cool and dry place. Keep this medicine out of sight and reach of children and pets. Do not use this medicine after the expiry date has passed. Do not throw away...
Read more

Dosage of Sumo Cold Strip Of 10 Tablets

Overdose

  • Excess of Sumo cold tablet may lead to liver damage.
  • The symptoms of overdose are stomach pain, nausea, vomiting, increased heartbeats, abnormal heart rhythms, difficulty in sleeping, restlessness, excitement, tremors, anxiety, nervousness, tremors, fit...
    Read more
  • In case of an overdose, contact your doctor immediately or visit the nearest hospital.

Missed a Dose

Missing a dose of Sumo Cold tablet may reduce the effectiveness of the treatment. If you missed any dose of this medicine, take it as soon as you remember. If it’s nearly time for your next dose, skip...
Read more

Content Details

WRITTEN BY
doctor

Dr. Mansi Savla

B. Pharm, PharmD

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Can Sumo Cold tablet be taken continuously?

A: If your symptoms don't improve even after using Sumo Cold tablet for 7 days, you need to visit your doctor. The long term use of this medicine without any medical advice increases the chances of side effects.

Q: Can I stop taking Sumo Cold medicine on my own?

A: No, you should never stop taking Sumo Cold tablet until advised by the doctor, even if you are feeling good. If you stop taking this medicine, it may lead to treatment failure and recurrence of symptoms.

Q: Can I take Sumo Cold tablet with other anti-allergic medicines?

A: Sumo Cold tablet already contains anti-allergic medicine, diphenhydramine. If you use it with other anti-allergic medicine, it will increase the side effects of these medicines which can be serious and needs emergency treatment. Therefore, always avoid using other medicines with it or inform your doctor about that.

Q: Can Sumo Cold tablet be used in babies?

A: No, Sumo Cold tablet is not meant for babies and should not be used in children below 16 years of age.

Q: Can we use Sumo Cold tablets in elderly patients?

A: The elderly patients are more prone to side-effects of Sumo Cold tablet. Conditions like glaucoma, prostate problem, liver and kidney diseases are more prevalent in the elderly population which aggravates side-effects of this medicine. So, always consult a doctor before using any medicine in elderly patients.

Q: Is Sumo Cold tablet an antibiotic?

A: No, Sumo Cold tablet is not an antibiotic. It contains analgesic (relief pain) and anti allergic medicine. It provides relief from the allergic symptoms of cold and flu mainly.

Q: What is the difference between Sumo Cold tablet and Sinarest tablet?

A: Both Sumo Cold and Sinarest tablet is used to provide relief from allergic symptoms. However, they both vary in their composition. Your doctor will prescribe you the one suitable for you based on your condition.

Q: Do Sumo Cold tablets contain paracetamol?

A: Yes, Sumo Cold tablets contain paracetamol along with the combination of caffeine, phenylephrine and diphenhydramine as its active ingredients.

Q: Can I take Sumo Cold tablets along with antibiotics?

A: Yes, it is safe to take Sumo Cold tablets along with antibiotics to manage fever and infection symptoms. However, it is advised to consult a doctor before taking any other medicine along with Sumo Cold tablet.

Q: What is Sumo Cold tablet used for?

A: Sumo Cold tablet is used to relieve the symptoms of a common cold like a blocked nose, fever, chills and breathing difficulty due to sinus inflammation and associated pain. It also helps relieve allergic symptoms like runny nose, watery eyes and sneezing.

Q: Can I take Sumo cold on an empty stomach?

A: Sumo cold can be taken empty stomach or after food, as advised by the doctor. But to avoid stomach discomfort you can consume it with food. Also, do not exceed the maximum daily doses and treatment durations recommended.

Q: What is Sumo cold dose for adults?

A: The doctor will decide the specific dose for a specific duration depending upon the severity of the condition. Do not increase the dose of this medicine if the pain or fever does not subside. However, an adult with a healthy liver and kidney should not take this medicine more than 4 times a day and should always maintain a gap of 6 hours between two doses.

Q: What does Sumo cold tablet contain?

A: Sumo cold tablet contains a combination of medicines like paracetamol, caffeine, phenylephrine and diphenhydramine. This combination medicine helps to improve the symptoms of the common cold and allergic symptoms like sneezing and a runny nose

Q: Does Sumo Cold make you sleepy?

A: Yes, an individual may experience sleepiness/drowsiness with the use of the Sumo Cold tablet. If you experience any such effects with the use of this medicine, it is recommended to avoid driving, operating machines, or performing any such tasks that require mental alertness.

Q: Is Sumo Cold safe in pregnancy?

A: Sumo Cold Tablet is not recommended for use in pregnant women. However, your doctor may give you this medicine only if it is needed and after assessing the need and the risk. You should consult your doctor if you are pregnant or think you may be or are planning for a baby before starting this medicine.

Q: Can Sumo Cold be used for fever?

A: Yes, Sumo Cold tablet can be used for the treatment of fever. However, you should only use this medicine if it is recommended by your doctor. Do not self-medicate.

Q: How to take Sumo Cold?

  • Take Sumo Cold tablet exactly as recommended by your doctor.
  • Take it as a whole, with a sufficient amount of water, with or without food.
  • Do not break, cut or chew the tablet.
  • You should not consume more than the dose prescribed by your doctor.

Q: What is the difference between Sumo and Sumo Cold?

A: Sumo tablet is a pain-relieving medicine that is helpful in treating mild to moderate pain and contains a combination of paracetamol and nimesulide. Sumo Cold tablet helps to improve the symptoms of the common cold and allergic symptoms like sneezing and runny nose and contains a combination of paracetamol, caffeine, phenylephrine and diphenhydramine. You should take the medicine that is recommended to you by your doctor based on your signs and symptoms.
Product Details
Brand
SUMOCOLD
Country of Origin
India
Expires on or After
30/03/2025
Last Updated on: 05 Jun 2022 | 12:12 PM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.